I have started on drugs to address insomnia and job related anxiety. When I experienced allergic reaction I was advised to discontinue Clonazepam a Benzodiazepine drug and I am experiencing withdrawal symptoms. They include sleeping problem and flu like symptoms. I am taking medication such as Doxazosin, Valsartan, Atenolol and Amlodipine for prostate and BP control. Could you advise a medicine that can help with the symptoms especially the sleep problem? Also my tolerance for anything resembling a Benzodiazepine is very low. So, I need to be careful not to take anything that might interact. Thank you.
Welcome to icliniq.com.
For further information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read fullHow does yoga help senior citizens?
.. of two types. One for physical exercises called asanas and the second one is meditational yoga. Both have tremendous benefits for life and health. Physical yoga regulates body glands, hormones and cures many diseases of the body. For different p... Read fullCan I take Ashwagandha for perimenopause symptoms?
.. a very potent ayurvedic medicine. It has very good effect in neurological issues. It helps to improve your immunity and metabolism. It is very helpful in perimenopause symptoms. You can take 3 gm Ashwagandha powder or 500 mg Ashwagandha tablet twi... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now